Presumed isotretinoin-induced extraocular myopathy - JPP
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Isotretinoin a synthetic analogue of vitamin A is primarily used for cystic acne not responding to conventional treatment. Several ocular side effects including blurring of vision, decreased dark adaptation, corneal opacities and meibomian gland atrophy have been reported with prolonged use of isotretinoin. There have been reports of muscular damage caused by isotretinoin. Extra ocular myopathy as an adverse effect of long term used of isotretinoin has never been mentioned in literature. This article reports a case of a young male who presented to us with complaints of diplopia after using isotretinoin for a prolonged period. He was diagnosed as a case of presumed isotretinoin extraocular myopathy after imaging and other blood investigations...

http://bit.ly/2z2bFVS
Dr. D●●●A R●●●●●●a and 2 other likes this
Like
Comment
Share